Close
Close

Panadol Children's Suspension 1-6 Years 

Close

Panadol Chewable Tablets 

Close

Panadol Children's Suspension 6+

Close

Panadol with Optizorb

Close

Panadol Mini Caps

Close

Panadol Soluble

Close

Panadol Extra with Optizorb

Close

Panadol ActiFast

Close

Panadol Hot Remedy

Close

Panadol Cough & Cold

Close

Panadol SinusMAX

Close

Panadol Cold Relief PE

Close

Panadol Extend

Close

Panaflex Patch

Close

PanaMAX Gel

Close

PanaMAX Roll-On

Close

Panaflex Ultra Thin

Close

Panadol Menstrual

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Panadol Children's Suspension 1-6 Years

Panadol Children's Suspension 1-6 Years

  • Suspension
  • 1-6 Yrs
  • Gentle on the Stomach
  • Active Ingredient: 120 mg/5 ml Paracetamol
  • No Alcohol.
  • No Aspriin.
Close
Panadol Chewable Tablets

Panadol Chewable Tablets 

  • Chewable Tablets
  • 2-12Yrs
  • Gentle on the Stomach
  • Active Ingredient: 120 mg Paracetamol
Close
Panadol Children's Suspension 6+

Panadol Children's Suspension 6+

  • Suspension
  • 6 -12 Yrs
  • Gentle on the Stomach
  • Active Ingredient: 250 mg/5ml Paracetamol
Close
Panadol with Optizorb

Panadol with Optizorb

  • Caplets 
  • 12+ Yrs
  • Quicker Absorption
  • Active ingredient: 500mg Paracetamol
Close
Panadol Mini Caps

Panadol Mini Caps

  • Caplets 
  • 12+ Yrs
  • Easier to Swallow
  • Active ingredient: 500mg Paracetamol
  • No gluten, lactose or sugar
Close
Panadol Soluble

Panadol Soluble

  • Effervescent Tablets
  • 12+ Yrs
  • Quicker Absorption
  • Active ingredient: 500mg Paracetamol
Close
Panadol Extra With Optizorb

Panadol Extra With Optizorb

  • Caplets
  • 12+ Yrs
  • Fights Tough Pain 
  • Active ingredient: 500mg Paracetamol, 65mg Caffeine
Close
Panadol ActiFast

Panadol ActiFast

  • Caplets
  • 12+ Yrs
  • Absorbed 2x Faster
  • Active ingredient: 500mg of Paracetamol.
Close
Panadol Hot Remedy

Panadol Hot Remedy

  • Powder Sachet
  • 12+ Yrs
  • Hot Drink
  • Active ingredient: 750mg Paracetamol, 10mg Phenylephrine HCI, 60mg Vitamin C 
Close
Panadol Cough & Cold

Panadol Cough & Cold

  • Caplets
  • 12+ Yrs
  • Multi-Symptomatic Relief
  • Active ingredient: 250mg Paracetamol, 5mg Phenylephrine HCI, 100mg Guaiphenesin 
Close
Panadol SinusMAX

Panadol SinusMAX

  • Caplets
  • 12+ Yrs
  • Sinus Pain
  • Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  
Close
Panadol Cold Relief PE

Panadol Cold Relief PE

  • Caplets
  • 12+ Yrs
  • Relief of Cold & Flu Symptoms
  • Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  
Close
Panadol Extend

Panadol Extend

  • Caplets
  • 12+ Yrs
  • Long-Lasting Relief
  • Active ingredient: 665mg Paracetamol 
Close
Panaflex Patch

Panaflex Patch

  • Patch
  • 12+ Yrs
  • Back Pain Remedy
  • Active ingredient: 1.5% w/w Glycol Salicylate, 1.0% w/w L-Menthol, 0.5% w/w DL-Camphor, 0.3% w/w DL-α- Tocopherol Acetate (Vitamin E)
Close
PanaMAX Gel

PanaMAX Gel

  • Gel
  • 12+ Yrs
  • Anti-inflammatory Pain Relief 
  • Active ingredient: 10mg Sodium Diclofenac
  • Contains menthol for soothing cooling relief
  • Non Greasy
Close
PanaMAX Roll-On

Panadol Menstrual

  • Caplets
  • 12+ Yrs
  • Relief Period Pain 
  • Active ingredient: 500mg Paracetamol, 25mg Pamabrom 
Close
Panaflex Ultra Thin

PanaMax Roll-On

  • Roll-on gel
  • 12+ Yrs
  • Anti-inflammatory Pain Relief 
  • Active ingredient: 10mg Sodium Diclofenac
Close
Panaflex Ultra Thin

Panaflex Ultra Thin

  • Patch
  • 12+ Yrs
  • Pain Relief Patch
  • Active ingredient: 30mg L-Menthol, 100mg Methyl Salicylate 

FAQ

Q

up-arrow

1. Does paracetamol linger long after taking it, causing harm to one’s body?

When taken as directed, a dose of Paracetamol, the active ingredient in Panadol, is eliminated from the body within 24 hours in most healthy people1. The approximate mid-point elimination half-life of paracetamol (at 2.5 hours) is shorter than that of the caffeine (65mg) in a typical cup of coffee after oral administration (at 5 hours) in most healthy adults2,3,4,5,6.

This indicates that a healthy body takes a longer time to eliminate the caffeine in a typical cup of coffee as compared to paracetamol.

A

Q

up-arrow

2. Can you become dependent on, and eventually be addicted to, paracetamol?

Paracetamol does not cause dependency and is non-addictive.7 Panadol is suitable when used as directed. If symptoms persist, please consult your doctor or pharmacist.

A

Q

up-arrow

3. Over time, do you have to take larger doses because your body builds up a tolerance to paracetamol?

When treating common types of pain, the body is very unlikely to build tolerance or resistance to Paracetamol and should work at the same dose each time8. Consumers are advised to seek medical advice if symptoms persist beyond the recommended period on label.

A

Q

up-arrow

4. Can I take Panadol after its expiry date on the box?

Paracetamol does not cause dependency and is non-addictive.7 Panadol is suitable when used as directed. If symptoms persist, please consult your doctor or pharmacist.

A

References:

1. Martindale: (The Complete Drug Reference). Paracetamol Page 37.(Available at :-  https://www.medicinescomplete.com/mc/martindale/2009/2679-p.htm,  retrieved 10th March 2016)

2. Martindale: (The Complete Drug Reference). Paracetamol Page 37.(Available at :-  https://www.medicinescomplete.com/mc/martindale/2009/2679-p.htm,  retrieved 10th March 2016)

3. Martindale:(The Complete Drug Reference) Caffeine Page 33(Available at :-  https://www.medicinescomplete.com/mc/martindale/2009/ms-621-x.htm, retrieved 10th March 2016)

4. Derry CJ, et al. Cochrane Database Syst Rev. 2014; 12: CD009281

5. US FDA. Medicines in my home: Caffeine and your body. Available at: http://www.fda.gov/downloads/UCM200805.pdf (Accessed May 06, 2016)

6.GSK study A6480791 on file

7. Panadol UA Studies MYH April 15, slides 11-12 (based on sample survey size of 1,009 in Malaysia)

8. Panadol UA Studies MYH April 15, slides 17 (based on sample survey size of 1,009 in Malaysia)